| Catalog Number |
TSM-485 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Device Handling Problem (3265)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6.Health effect - impact code continued: f2201 - biopsy a review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: anxiety-product/procedure, capsular contracture baker grade iv, use error, inflammation/irritation, rupture-ndr.
Event or Problem Description
Healthcare professional reported a left side implant exchange from textured to smooth due to the concerns of the product.Healthcare professional later reported a capsular contracture baker grade iv, and "when removing capsule on the table, implant was cut." healthcare professional additionally reported "capsule and consists of white plastic material grossly resembling a breast capsule" and "benign lymphohistiocytic inflammation." the event of "when removing capsule on the table, implant was cut" is not device related.Device has been explanted and replaced.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: anxiety-product/procedure: unable to observe as it is not related to the device.Capsular contracture: unable to observe as it is not related to the device.Rupture ndr: not applicable as the event is not related to the device.Use error: one opening on anterior side assessed as surgical damage.Inflammation/irritation: unable to observe as it is not related to the device.Additional observations: wear abrasion observed.Creases were observed.No further actions are required as no manufacturing issues are observed.
Event or Problem Description